hrcak mascot   Srce   HID

Izvorni znanstveni članak

Nonuniform exponential unstability of evolution operators in Banach spaces

Mihail Megan
Adina Luminita Sasu
Bogdan Sasu

Puni tekst: engleski, pdf (98 KB) str. 287-295 preuzimanja: 391* citiraj
APA 6th Edition
Megan, M., Sasu, A.L. i Sasu, B. (2001). Nonuniform exponential unstability of evolution operators in Banach spaces. Glasnik matematički, 36 (2), 287-295. Preuzeto s https://hrcak.srce.hr/4841
MLA 8th Edition
Megan, Mihail, et al. "Nonuniform exponential unstability of evolution operators in Banach spaces." Glasnik matematički, vol. 36, br. 2, 2001, str. 287-295. https://hrcak.srce.hr/4841. Citirano 28.10.2021.
Chicago 17th Edition
Megan, Mihail, Adina Luminita Sasu i Bogdan Sasu. "Nonuniform exponential unstability of evolution operators in Banach spaces." Glasnik matematički 36, br. 2 (2001): 287-295. https://hrcak.srce.hr/4841
Harvard
Megan, M., Sasu, A.L., i Sasu, B. (2001). 'Nonuniform exponential unstability of evolution operators in Banach spaces', Glasnik matematički, 36(2), str. 287-295. Preuzeto s: https://hrcak.srce.hr/4841 (Datum pristupa: 28.10.2021.)
Vancouver
Megan M, Sasu AL, Sasu B. Nonuniform exponential unstability of evolution operators in Banach spaces. Glasnik matematički [Internet]. 2001 [pristupljeno 28.10.2021.];36(2):287-295. Dostupno na: https://hrcak.srce.hr/4841
IEEE
M. Megan, A.L. Sasu i B. Sasu, "Nonuniform exponential unstability of evolution operators in Banach spaces", Glasnik matematički, vol.36, br. 2, str. 287-295, 2001. [Online]. Dostupno na: https://hrcak.srce.hr/4841. [Citirano: 28.10.2021.]

Sažetak
In this paper we consider a nonuniform unsrability concept for evolution operators in Banach spaces. The relationship between this concept and the Perron condition is studied. Generalizations to the nonuniform case of some results of Van Minh, Rabiger and Schnaubelt are obtained. The theory we present here is applicable for general time - varying linear equations in Banach spaces.

Ključne riječi
Evolution operator; exponential unstability; admissibility

Hrčak ID: 4841

URI
https://hrcak.srce.hr/4841

Posjeta: 669 *